Hypertension, Weakness and Fatigue
Good Morning Ted, you have amazing website. Here is a brief of my story; first of all I have hypertensive high blood pressure with fast heart rate (runs in the family). I am 37 years old male, I live in Canada but 4 years ago I moved to live and work in Dubai UAE. In Jan 2009 I started to take blood pressure medications, I started with a medication called Caduet, it did not work for me because it is keeping my heart rate fast, then the doctor switched me to Tarka in the morning and medicine called concor in the evening, the treatment was ok, a after two months of these medications I start feeling some weird sensation on the back of my head, I ignored it it wasn't that severe. June of 2009 I did a sinus surgery and suppose to be a simple one, the doctor inflated some tubes and laser burned some access flesh in my nose. After this sinus surgery I felt miserable, my eyes were watery, massive headache cannot concentrate, or walk right, I had severe insomnia, my blood pressure went up even with medications, i start taking antidepressant but it made matter worst, most doctors told me I am ok it will go away, after two months of suffering I went to Canada for my annual leave in Sep 2009, after two weeks there I started restoring my sleep back, i felt good I also changed my blood pressure medications to Lopressor. When i came back to Dubai in October of 2009, The problem started again. But less severe, I started going to the Gym in September of 2010, It wasn't doing good, I still feel fatigness and tired, early 2011 another problem arised, i start getting shortness of breath and becoming worst, I though it could be from the blood pressure medication it is making me too week so just a month ago I changed it to Cozaar, The insomnia came back, i stopped Cozaar again and taking herbal medications from local store here, it is keeping my BP low, but the insomnia never went away. I feel very fatigued and week, i can't do any activities at all because of shortness of breath, my nose always stuffed. It has been two years Dr. TED and desperately looking for solution to my problem. I really don't know what i have got, is it the blood pressure medications doing this, please assist me, I red you formula about Baking Soda and ACV. would that help, can i call you if you don't mind. Thank you so much.
Elk Grove, California, USA